# SDR CA101025008

- Difficulty date: October 14, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,667 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: D8187B
- Condition: Noisy
- Location: Fuel System
- Part time: 887 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELECTRIC FUEL PUMP, PN D8187-B, (RHC PN: D743-1) NOISY.  REPLACED FUEL PUMP.
